Universidad Complutense de Madrid
E-Prints Complutense

Comportement générique au voisinage d'un point d'explosion pour des solutions d'équations paraboliques unidimensionnelles

Impacto

Downloads

Downloads per month over past year



Herrero, Miguel A. and Velázquez, J.J. L. (1992) Comportement générique au voisinage d'un point d'explosion pour des solutions d'équations paraboliques unidimensionnelles. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 314 (3). pp. 201-203. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

285kB

Official URL: http://gallica.bnf.fr/ark:/12148/bpt6k58688425/f205.image


URLURL Type
http://gallica.bnf.frOrganisation


Abstract

We consider the Cauchy problem (1) ut=uxx+up, x∈R, t>0, p>1, (2) u(x,0)=u0(x),x∈R, where u0(x) is continuous, nonnegative and bounded. Assume that the solution u(x,t) of (1), (2) blows up at x=0, t=T. We describe here the generic asymptotic behaviour of u(x,t) as (x,t) approaches (0,T)


Item Type:Article
Subjects:Sciences > Mathematics > Differential equations
ID Code:22718
Deposited On:05 Sep 2013 16:02
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page